MathSciNet Relay Station
MathSciNet bibliographic data
MR1791143 (2001k:53074) 53C23 (20F67 20F69 53C35)
Leuzinger, E. Corank and asymptotic filling-invariants for symmetric spaces. Geom. Funct. Anal. 10 (2000), no. 4, 863–873.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement